Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Closure theorems with applications to entire functions with gaps

Authors: J. M. Anderson and K. G. Binmore
Journal: Trans. Amer. Math. Soc. 161 (1971), 381-400
MSC: Primary 90.57
MathSciNet review: 0289141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider questions of completeness for spaces of continuous functions on a half line which satisfy appropriate growth conditions. The results obtained have consequences in the theory of entire functions with gap power series. In particular we show that, under an appropriate gap hypothesis, the rate of growth of an entire function in the whole plane is determined by its rate of growth along any given ray.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.57

Retrieve articles in all journals with MSC: 90.57

Additional Information

Keywords: Banach space, entire function, closure, approximation, power series
Article copyright: © Copyright 1971 American Mathematical Society